# SDR MASA200601844

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 11,209 hours, 9,163 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 504
- Condition: Failed
- Location: Stab
- Part time: 12,427 hours, 10,144 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7337 CHS - STAB CHANNEL 1 WILL NOT ENGAGE.  MX REPLACED HSTA AND MCU.
